American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35D10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] J. F. Colombeau. Multiplication of distributions. Bull. Amer. Math. Soc. 23 (1990) 251-268. MR 1028141.
Abstract, references, and article information   
View Article: PDF

[2] Ronald Gariepy and William P. Ziemer. A gradient estimate at the boundary for solutions of quasilinear elliptic equations. Bull. Amer. Math. Soc. 82 (1976) 629-631. MR 0419979.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Deignan. A Weiner-like condition for quasilinear parabolic equations. Bull. Amer. Math. Soc. 82 (1976) 309-310. MR 0410098.
Abstract, references, and article information   
View Article: PDF

[4] Richard B. Melrose. Normal self-intersections of the characteristic variety. Bull. Amer. Math. Soc. 81 (1975) 939-940. MR 0399628.
Abstract, references, and article information   
View Article: PDF

[5] Plinio Simoes. On a class of minimal cones in $R^n$. Bull. Amer. Math. Soc. 80 (1974) 488-489. MR 0331197.
Abstract, references, and article information   
View Article: PDF

[6] Jeffrey Rauch. Kreiss' mixed problems with nonzero initial data. Bull. Amer. Math. Soc. 77 (1971) 1031-1033. MR 0284710.
Abstract, references, and article information   
View Article: PDF

[7] Neil S. Trudinger. Generalized solutions of quasilinear differential inequalities. I. Elliptic operators. Bull. Amer. Math. Soc. 77 (1971) 576-579. MR 0277887.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1